# SDR REXA2016030900407

- Difficulty date: March 9, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 5,707 hours, 3,796 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY FAIRING PANEL 195DL, SPLICE ANGLE IS CRACKED.  REMOVED CRACKED ANGLE, RECEIVED NEW ANGLE PN CC690-39251-1.  PERFORMED EO R53573 REVISION 1, REVISION DATE 29 JAN 16.
